# SDR 98ZZZM436

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62ZV
- Make and model: Beech 1900D
- Aircraft serial: UE62
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT ACCEPTANCE INSPECTION MAINTENANCE FOUND ATTACH BRACKETS WORN, A 6 INCH CRACK ON BOTTOM TE NEAR INBOARD END AND A 6 INCH CRACK ON TOP TE NEAR INBOARD END.  REPAIRED CRACK IN TOP SKIN IAW SRM 57-00 AND BOTTOM SKIN IAW AIR MIDWEST TO 1900-27-00-0001.  REPLACED BRACKETS IAW SRM 57-00.  (M)
